RE: [IP] Double Diabetes?
Thank you for the points you made. I am quite aware of the gastric problems
which may arise. Is this what you mean by GI? I have heard that this gets
better after a few days so I am not sure how early one should give up. I
did not know about contrast dye and find that interesting. The eye
department are using a contrast dye to diagnose diabetic macula oedema. I
wonder what they use instead. Thanks for your help.
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Harris R.
Sent: 04 July 2011 21:20
To: email @ redacted
Subject: Re: [IP] Double Diabetes?
I have a similar situation. I'm overweight and have added metformin 500mg
It can help with cellular resistance to insulin and a little weight loss.
be aware of some possible GI upset -- it's is a very common initial side
that most get past. If you do have an upset stomach that doesn't improve
few days to a week discontinue the metformin. Metformin has been around
and is really safe. Just be sure to tell your other docs that you take it.
can't have any contrast dye (for radiology studies) while on metformin or
damage your kidneys. Please check all this with your doc or nurse. Good
On Jul 4, 2011, at 4:07 PM, "June Searle" <email @ redacted> wrote:
> Today it was suggested that as well as 50 years of Type 1, that I might
> have Type 2. It was suggested I might try Metformin to try to help with
> insulin resistance and weight loss. The doctor has suggested a tablet in
> the morning and another before the evening meal. I have been looking at
> Google and this probably sound OK and he has suggested trying it for 1
> month. My question is, has anyone else done this and if so, how did they
> about adjusting their insulin before starting. I do not want to land
> with a big hypo if I can avoid it. Wouldn't it be wonderful if this is
> answer to losing weight? I think it is worth a try. Please give your
for HELP or to subscribe/unsubscribe/change list versions,